MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE POWERTURN GUIDE WIRE WITH HYDROPHILIC COATING

ABBOTT VASCULAR HI-TORQUE POWERTURN GUIDE WIRE WITH HYDROPHILIC COATING
Model Number 1044594J
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an ht powerturn flex guide wire (gw) delaminated at the marker height.There was no report of an adverse patient effect or a clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up will be submitted with all relevant information.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported peeled / delaminated was unable to be confirmed.Additionally, the coils were noted to be stretched with a core separation noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The reported peeled / delaminated was unable to be confirmed.Additionally, as there was no reported damage noted to the device during the inspection prior to use, the investigation determined the noted stretched coils and the noted material separation appear to be due to inadvertent mishandling during use, post procedure or during packing for return analysis.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
HI-TORQUE POWERTURN GUIDE WIRE WITH HYDROPHILIC COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14251855
Report Number2024168-2022-04658
Device Sequence Number19932838
Product Code DQX
UDI-Device Identifier08717648173981
UDI-Public08717648173981
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1044594J
Device Catalogue Number1044594J
Device Lot Number1112361
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown